# SDR USAA2013041200005

- Difficulty date: April 3, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - R-2 DOOR SLIDE GIRT BAR LEAF SPRING FAILED THE INSPECTION CHECK PER US AIRWAYS TASK CARD 19T80052003, STEP 2, MINIMUM ENGAGEMENT LESS THAN .037 INCHES.  REPLACED R-2 DOOR SLIDE GIRT BAR IAW B757 MM 25-66-10-402.  OPS CHECK GOOD.
